# SDR IPXA2019102868299

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 86,365 hours, 18,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unwanted Deploy
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALAV SERVICE COMPANY EMERGENCY DEPLOYED L1 PASSENGER DOOR.RESTORED L1 PASSENGER DOOR TO NORMAL OPERATION. IAW 52-11-04. SERVICED PNEUMATIC STORAGE SYSTEM IAW 12-25-04
